# SDR ASAA0340004

- Difficulty date: January 9, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND THE EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 19.  REPAIRED BROKEN WIRE.  TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
